Announcement

Collapse
No announcement yet.

IC and Dilated Cardiomyopathy. Please help me live. You won't believe this.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • sailawaygrl
    replied
    Donna is right. Also when a drug increases potassium it is just going to help your body hold onto potassium that you are already ingesting or keep you from losing potassium you have. Some high blood pressure meds are potassium sparing to keep people from losing too much.
    Take care of what you need to with your Dr. I pray everything works out well for you.
    Sandra

    Leave a comment:


  • ICNDonna
    replied
    Potassium is getting a reputation in the IC community because of the potassium sensitivity test being painful for an IC patient. Try thinking of it this way --- if you have an open wound and you put salt on it, it's going to HURT! But --- if instead you put the salt on food and ingest it, it isn't going to hurt that wound. Potassium ingested isn't the same as putting it directly into the bladder.

    I had a potassium deficiency and had to take a prescription supplement for several years and it didn't cause a problem with my bladder at all. I have been able to get enough in my diet so I don't need the supplement any more, but I do have levels checked occasionally to be sure.

    My suggestion is to work with your doctor to find the best medication for your specific problem.

    Warm hugs,
    Donna

    Leave a comment:


  • IC and Dilated Cardiomyopathy. Please help me live. You won't believe this.

    I need help to live. My sons are 5 and 7. I am 41. I have Dilated cardiomyopathy, highly allergic to BETA BLOCKERS, doc tried to put me on an ACE inhibitor b/c of this, (lisinopril) which I learn increases potassium (K). WHATdo I do? I'm dying. Not figuratively. Literally.
Working...
X